RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1939, Volume 3, Issue 5-6  


Sur la croissance locale des processus stochastiques homogènes à accroissements indépendants
A. Khintchine
487
Sur l'approximation du rapport des logarithmes de deux nombres algébriques аu moyen de nombres algébriques
A. Gelfond
509
On integers of standard form of a definite type
B. Segal
519
Séparabilité multiple pour le cas de l'opération $(A)$
A. Liapounoff
539
Sur quelques systèmes complets de fonctions analytiques
I. Ibraguimoff
553
Sur la structure de l'ensemble des points de discontinuité d'une fonction dérivable en ses points de continuité
A. Kronrod
569
An application of the theory of linear differential equations to some problems of groundwater motion (number of singular points greater than three)
P. Poloubarinova-Kochina
579
A plane wing with sharp edges in a super-sonic stream
A. Donov
603
Über die Integration von Differentialgleichungen mit Hilfe der Differenzenmethode
S. Mikeladze
627
To the theory of limiting theorems for sums of independent random variables (corrections)
B. Gnedenko
643
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019